question-icon

What causes white discharge after insertion of Alivher?

default
Posted on Mon, 27 Oct 2014
Question: Hi my wife is going to go through an IVF cylce, currenty the ET is 8mm and she is being admininstered alivher. My question is there is a white sticky discharge after 10 hrs of insertion of Alivher. this is odourless and is more like a thick string white in color.

Is this normal?
doctor
Answered by Dr. Aarti Abraham (14 minutes later)
Brief Answer:
NORMAL, DO NOT WORRY

Detailed Answer:
Hello
Thanks for writing to us with your health concern.
Relax, do not worry.
This discharge is normal.
After insertion of Alivher, it is to be expected, as Alivher increases mucus production.
As long as there is no pain, itching, redness or foul odour, the discharge is normal.
IT is due to hormonal changes.
IN fact, good amount of mucus and discharge is a good sign.
So please do not worry.
I wish you luck with your current IVF cycle, all the best.
Please feel free to discuss further.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham (30 minutes later)
Any precaution to be taken... doctor has suggested bed rest with projestron inj. once daily along wth regular med.
Any care in food or daily routine which we can take as additional precautions

Thanks
XXXX
doctor
Answered by Dr. Aarti Abraham (7 hours later)
Brief Answer:
EXPLAINED

Detailed Answer:
Rest is enough, you do not need total bedrest.
Avoid intercourse.
Take all medications as advised.
Avoid travelling, emotional stress etc.
Regarding food, she can take normal home cooked food.
AVoid eating outside, or consuming oily, spicy, greasy food which can cause indigestion.
Drink lots of water.
Take care, and avoid stress.
Positive thinking is the key.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Aarti Abraham

OBGYN

Practicing since :1998

Answered : 6009 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes white discharge after insertion of Alivher?

Brief Answer: NORMAL, DO NOT WORRY Detailed Answer: Hello Thanks for writing to us with your health concern. Relax, do not worry. This discharge is normal. After insertion of Alivher, it is to be expected, as Alivher increases mucus production. As long as there is no pain, itching, redness or foul odour, the discharge is normal. IT is due to hormonal changes. IN fact, good amount of mucus and discharge is a good sign. So please do not worry. I wish you luck with your current IVF cycle, all the best. Please feel free to discuss further.